Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Addicted to masturbation, have a erectile dysfunction during intercourse. Does masturbation have any side effect?

hello doctor, This is a man with 27 years old, I always prefer to do masturbation that even while i have a girlfriend now. I do have sex with her and I also do masturbation. I don t know if doing masturbation will cause any side effects on health or not. Also, in orgasm , while we are having sex the penis gets to the highest and suddenly with any interruption movement penis gets down and really hard to get it back. I would like to hear from you doctor
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hello dear masturbation is a completly normal thing. There occur no loss with this. The sperm cant get over also there is no weakness or shortening of penis. Neither there is problem in sexual intercourse after marriage. So dont worry at all. It is not going to harm you.
Thank you
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor